# SDR ASAA2013052094856

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,414 hours, 7,433 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR TILT INOPERATIVE IN AUTO MODE - SHOWS -2 DEGREE TILT DURING CLIMB AND CRUISE. TILT WORKS WELL IN MANUAL MODE.  ACFT GROUNDED. COULD NOT DUPLICATE - RADAR TESTED GOOD. TSR ISSUED. NO DEFECTS OR ANOMALY NOTED AT THIS TIME.  REPLACED WEATHER RADAR RECEIVER/TRANSMITTER, PRECAUTIONARIY REF MM34-43-41, OPS CK NORMAL.
